L–Invariant Fock–Carleson Type Measures for Derivatives of Order k and the Corresponding Toeplitz Operators
Artikel i vetenskaplig tidskrift, 2019

Our purpose is to characterize the so-called horizontal Fock–Carleson type measures for derivatives of order k (we write it k-hFC for short) for the Fock space as well as the Toeplitz operators generated by sesquilinear forms given by them. We introduce real coderivatives of k-hFC type measures and show that the C*-algebra generated by Toeplitz operators with the corresponding class of symbols is commutative and isometrically isomorphic to a certain C*-subalgebra of L∞(ℝn). The above results are extended to measures that are invariant under translations along Lagrangian planes.

Författare

K. Esmeral

Universidad de Caldas

Grigori Rozenblioum

Saint Petersburg State University - Spsu

Chalmers, Matematiska vetenskaper

N. Vasilevski

Centro de Investigacion y de Estudios Avanzados (CINVESTAV)

Journal of Mathematical Sciences

1072-3374 (ISSN)

Vol. 242 2 337-358

Ämneskategorier

Algebra och logik

Geometri

Matematisk analys

DOI

10.1007/s10958-019-04481-w

Mer information

Senast uppdaterat

2019-11-10